# SDR 95ZZZW668

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- Engine: Lyc LTS101650B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT NR 4917 - LGA - NR 2 TAIL PIPE HOT LIGHT CAME ON AT ABOUT 200 AGL THE CREW FOLLOWED QRH AND SHUT AFFECTED ENGINE DOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FOR DAMAGE AND NONE WAS NOTED.  THE AIRCRAFT WAS GROUND RAN AND PROBLEM COULD NOT BE DUPLICATED AND THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
